Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Unexplained pain and bruising in the arm. Had a reconstructive foot surgery in the recent past. Having spasticity in limbs. Diagnosed with narcolepsy and fibromyalgia

Unexplained pain then bruising in upper arm after a fall but arm was not hit still have a red bruise a week and a half later, had reconstructive foot surgery 2.5 months ago, currently also experiencing muscle spasticity in all limbs, taking tizaindiine, lyrica , tramadol , lisiinopril and have been diagnosed with narcolepsy and fibromyalgia supposed to finally see a neurologist next week. Have also had a large patch of petichaie on my left shoulder(which cleared up fairly quickly that was about 5 months ago. Also have had an increase in headaches and upper neck pain(left side back of neck).
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear ebroek37
Your history appears to be very broken and incomplete. And your diagnosis does not fit with your history. You definitely need to show to a neurologist. Please write all your complaints in sequence and put your thoughts together before you go for consultation. That would help the clinician a lot.
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor